# SDR AALA202006189007

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT WING LOWER SURFACE SKIN PANEL NR 3 MOUNTING PLATE WORN AT THE HYDRAULIC PRESSURE LINE FEED THRU HOLES BETWEEN WS 376 AND WS 407 AND BETWEEN RIB 7 AND RIB 8 REPLACED MOUNTING PLATE IAW SRM 57-21-11.
